# SDR CALA2012092000621

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 34,571 hours, 14,017 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STAB SKIN IS CRACKED AT STAB STA 101.50 AND 10" FWD OF REAR SPAR INSTALLED REPAIR DOUBLER AND FILLER REF SRM 55-10-01, REPAIR 11.
